English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

No Occurrence Obstructions in Geometric Complexity Theory

MPS-Authors
/persons/resource/persons202366

Ikenmeyer,  Christian
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bürgisser, P., Ikenmeyer, C., & Panova, G. (2019). No Occurrence Obstructions in Geometric Complexity Theory. Journal of the American Mathematical Society, 32, 163-193. doi:10.1090/jams/908.


Cite as: http://hdl.handle.net/21.11116/0000-0002-72B9-D
Abstract
There is no abstract available